MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that the needle button released before the 24 hour period today.The patient indicated that this happened after having the v-go for approximately 13 hours.The patient was advised to remove the v-go after the call and place a new v-go on her body.The patient indicated that she uses the v-go on her abdomen.The patient indicated that she is using the v-go since yesterday.The patient that she experienced hyperglycemia today.The patient reported the following readings today (b)(6) 2020: -around 9:30 a.M.Of 215-before dinner of 267-during the call at 7:43 p.M.Of 334.The patient indicated that her normal readings are between 140-200.
 
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation results are as follows: the device was received and evaluated for the complaint regarding the needle button release event.The device was received with the needle button depressed with a bent straight needle.The needle release button was in the depressed (step 2 of 2) position which is in the activated lockout position.The needle mechanism was tested and was verified to have operated as intended.The complaint could not be confirmed for this device.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite 330
marlborough MA 01752
MDR Report Key11169632
Report Number1226572-2020-00479
Device Sequence Number2765866
Product Code LZG
UDI-Device Identifier00385609600029
UDI-Public(01)00385609600029(17)220821(10)FG320106
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/21/2022
Device Model NumberV-GO 30
Device Catalogue Number8560-9600-02
Device Lot NumberFG320106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR